# SDR Y2PA2011011811002

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N229DE
- Make and model: Doug DC-9-15F
- Aircraft serial: 45826
- Aircraft time: 49,374 hours, 57,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010020
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MX FOUND DOOR L1 EMERGENCY SLIDE LIGHT INOP.  R & R EMERGENCY LIGHT BATTERY PACK FOR DOOR L1 SLIDE IAW AMM 33-50-3.  OPS CHECK NORMAL.
